Jump to content

rtp1969

Junior Member
  • Content Count

    43
  • Joined

  • Last visited

  1. I hope you have a fantastic day :)

  2. did your akastatia come during cerrtain times.... it seems as if mine starts in around noon and then goes to about 8-9pm...... I find this weird..... rt quote name='Sweetest1' date='Mar 31 2010, 10:24 PM' post='618377'] rt, What you're describing sounds like exactly how I remember akethisia feeling. The longer off the abilify the sooner until you'll feel better. Hang in there, it can't last forever. Peace
  3. So you were ok on the 15mg? you did have an intense desire to do something with your hands? did you feel "uneasy"? I am just wondering if you got akathesia from the 15mg.... but I think you would know if you have it. thanks, rt Hello rt, Sorry to hear that you are in not feeling good with the SEs of the medication. I actually am on 22.5 mg of the Abilify med. since about 4 days. I don't know what to expect but, like a week ago, I did not actually felt any tremors or anything like that, but had intense desire to be walking or doing something else that involves my hands. My pdoc. told me to involve in some excersise, workout, or similar and do not actually involve in learning activities, like computer programming, or similar. He said that anything involving body movement actually would help with the anxiety, like cleaning around the house. I was on 15 mg. of Abilify for about one month and was just regular. Now, I am on 22.5 mg. since about 4 days and actually don't know what to expect. I think am at the point of no return. Hope sincerely you get better. Please keep talking to your pdoc. Salmon.
  4. thanks for the inspiration. still am feeling it!!!!! horrible!!!!!!! rt
  5. Still having the shakes and cannot stop pacing - been off over 2 (48 hours) days..... This is seriously horrible. horrible. gets worse in the early evening and anything I take does not seem to help (sleeping pills, klonopin, ect....) I am also in a very bad mood and feel like snapping. could this be SE from coming off 2 weeks of Abilify othe than the akathesia?? dont wish this on anyone. thanks, rt rt, I'm so very sorry to here about your troubles with abilify! Cutting down on the med can indeed help the side effect. I had akathisia as a side effect from Effexor and it was the craziest I've ever felt. I feel for you so much right now, it's the most horrid thing I've ever experienced. I hope it eases for you quickly. Peace
  6. Thanks... Called my pdoc and he said to quit the Abilify immed instead of lowering the dosage.... He said we could lower it to 5mg but it takes the "mood stabilizing" affect away, something I need. He is now putting me on Geodon......??? I hope the akathisia goes away fast - it is truly a horrible feeling. And I wonder if I will have any side affects from going off the Abilify (been on it about 2 weeks) It has been great except for the akathisia. : ( it is horrible when you find something that works but there is one thing (i.e., akathisia) that stops someone from taking it. thanks, rt rt, I'm so very sorry to here about your troubles with abilify! Cutting down on the med can indeed help the side effect. I had akathisia as a side effect from Effexor and it was the craziest I've ever felt. I feel for you so much right now, it's the most horrid thing I've ever experienced. I hope it eases for you quickly. Peace
  7. have akathisia from Abilify.... on 10mg for about 2 weeks... it is horrible.... pdoc said to cut down to 5mg..... could this help the akathisia? never had akathisia and never want to have it. it is HORRIBLE!!!!! thanks, rt
  8. How long should it take Abilify to start working? Or reach it's full effectiveness? I have been on it about 8 days now and I think I am starting to feel something but not 100% sure. thanks, rt
  9. Do you take Abilify in the Morning Afternoon, or the Evening? If you would like to explain why you take it when you do please explain. thanks, rt
  10. Thanks! Would you know if Abilify is supposed to start working very quickly? Someone told me 3-5 days. r
  11. Feel like I just drank 12 cups of coffee from Abilify! Just started last night on 10mg which I took at 9pm I felt great all night -had a warm and fuzzy feeling! and even slept. (Felt better than I felt in weeks) but this morning I woke very very early and felt like I drank 12 cups of coffee from the Abilify! VERY JITTERY ALL DAY!!!!!!! and the warm and fuzzy feeling was gone too. *I am also on 300mg of Wellbutrtin XL per day. Not sure if I should take 5mg tonight instead. Is this a normal side effect? Will it go away? Any info will be appreciated! thanks, rt
  12. Been on 3mg's a day for 1 month. (1mg in morning - 2mg's at night) Need/want to get off of it due to side effects.... pdoc said I could get off it in 6 days He said the way to get off it is take 1 in the morning and 1 at night for 3 days Then take 1 at night for 3 days..... and then no more..... Anyone have any experience coming off this drug? I would like to know? Thanks, r
  13. everything has slowed down - my thoughts, worrying, VERY tired all the time. but also I feel out of it. + I have all the muscle stiffness...... r I can't notice a difference from before I took it yet. maybe because its been only 3 1/2 weeks, or maybe because my dosage is still too low for me? I see my pdoc on Thurs. What about you? Do you notice a difference?
  14. Thanks for all your research! I do appreciate it! I talked to my doctor and he DOES NOT want to change me over to another med (Abilify) because he thinks the muscle rigidity will go away and he said I will go through a whole NEW SET of side effects with another antipsychotic.... I am very disapointed he did not switch me.... He said I could be suffering from what is called akathisia.... and there is another medication (forgot the name) he wanted to introduce for the stiff muscles (if the stifness continues) I am also feeling pretty weak too, especiallly my legs... Tired of feeling like a lab rat with all these meds..... dont knopw what to do - I wish he would switchg me over to something else. very disapaointed..... rt I'm so sorry that you're still having so much trouble with this drug. I just spent an hour doing some research for you. I am not a doctor, I don't play one on TV this is a quote from wiki: "Neuroleptic malignant syndrome (NMS) is a life threatening, although rare neurological disorder most often caused by an adverse reaction to neuroleptic or antipsychotic drugs. It generally presents with muscle rigidity, fever, autonomic instability [1] and cognitive changes such as delirium, and is associated with elevated creatine phosphokinase (CPK).[2] Incidence of the disease has declined since its discovery (due to proactive prescription habits), but it is still dangerous to patients being treated with antipsychotics. Because of its rarity and unpredictability, there is no one set course of action to treat the syndrome, but generally, removal of the antipsychotic drug treatment, along with medical management, lead to a positive outcome." NMS is more common in young men in their 20's. It is listed as a "rare" SE with Risperidone. I know you've felt flu-like as well, have you had a fever? do you now? You may want to ask your doc to check your CPK level. You don't have to wait for a Pdoc appointment, your GP can order the test. Better safe than sorry, NMS can have permanent effects. I'm most likely wrong, but its good to rule out the worst stuff first. Also, there are lots of AAP's out there, if Risperidone isn't the one for you, you can tell your pdoc you want to try a different one. Good Luck, darling. Peace
×
×
  • Create New...